# SDR CALA2014060991247

- Difficulty date: June 8, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N522UA
- Make and model: Boeing 757222
- Aircraft serial: 24931
- Aircraft time: 75,801 hours, 28,148 cycles
- Engine: Pwa PW2040
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN EXTERNAL FUSELAGE SKIN AT BS 570 BETWEEN STRINGER 23L & 24L.  REPAIRED EXTERNAL FUSELAGE SKIN AT BS 570 BETWEEN STRINGER  23L& 24L IAW SRM 53-00-01 FIG 201 REPAIR 3.  MF4198 CREATED TO MONITOR.  THIS A CAT B REPAIR ZONE A WITH MIN SKIN THICKNESS OF.040 WITH NO INITIAL FASTENERS IN THE INSPECTION AREA EXCEPT THE 2 STRINGER FASTENERS AT THE FWD & AFT EDGES OF THE REPAIR IAW SRM 53-00-01 REPAIR 3 FIG 2 01TABLE V.
